Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I switched from the Mirena to Depo last month and no period with all pregnancy symptoms, am I pregnant? adult content

I have a 2 year old boy and recently had an upside down Mirena that was finally removed in October. The following Friday I got the Depo Provera shot and had sex two days later and my boyfriend didn't tell me he removed the condom in the middle of having sex. (Not supposed to have unprotected sex until 2 weeks after.) Now it's 11/19 and I keep cramping like I'm about to start my period but it hasn't come and it usually comes the 1st of the month. I'm incredibly tired all the time and every time I eat I get nauseated really bad. I have more bowel movements than usual (I did when I was pregnant cause I'm usually constipated.) My breasts hurt and I've got a stuffy nose. I wanna chalk it up to me starting late and I'm just sick but there's too many symptoms so I need advice. My belly feels swolen like I'm gonna start and it keeps cramping and just sitting here typing makes me feel like I'm gonna puke. Anyone have any thoughts on this? I have an appointment Monday but I was wondering if it would be a wasted trip.

Answer Question
 
AriCeleste

Asked by AriCeleste at 9:46 PM on Nov. 19, 2012 in Pregnancy

Level 1 (2 Credits)
Answers (1)
  • Probably not. What you are experiencing is probably just the Depo side effects... that stuff is W I C K E D!
    m-avi

    Answer by m-avi at 9:52 PM on Nov. 19, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN